C. Knessl and W. S. Tab, 13: p V(p) 1-term 2-term 20

G. Andrews, R. Askey, and R. Roy, Special Functions, 1999.

C. Bender and S. Orszag, Advanced Mathematical Methods for Scientists and Engineers, 1978.
DOI : 10.1007/978-1-4757-3069-2

I. Csiszár and J. Körner, Information Theory: Coding Theorems for Discrete Memoryless Systems, 1981.
DOI : 10.1017/CBO9780511921889

M. Cs?-org?-o, Z. Shi, and M. Yor, Some Asymptotic Properties of the Local Time of the Uniform Empirical Process, Bernoulli, vol.5, issue.6, pp.1035-1058, 1999.
DOI : 10.2307/3318559

P. Flajolet and A. Odlyzko, The average height of binary trees and other simple trees, Journal of Computer and System Sciences, vol.25, issue.2, pp.171-213, 1982.
DOI : 10.1016/0022-0000(82)90004-6

URL : https://hal.archives-ouvertes.fr/inria-00076505

P. Flajolet and G. Louchard, Analytic Variations on the Airy Distribution, Algorithmica, pp.361-377, 2001.

P. Flajolet, P. Poblete, and A. Viola, On the Analysis of Linear Probing Hashing, Algorithmica, pp.490-515, 1998.

P. Flajolet and R. Sedgewick, Analytical Combinatorics, in preparation; see also INRIA TR, 18881993.

P. Hennequin, Combinatorial analysis of quicksort algorithm, Theoretical Informatics and Applications, pp.317-333, 1989.
DOI : 10.1051/ita/1989230303171

P. Jacquet and W. Szpankowski, Asymptotic behavior of the Lempel-Ziv parsing scheme and digital search trees, Theoretical Computer Science, vol.144, issue.1-2, pp.161-197, 1995.
DOI : 10.1016/0304-3975(94)00298-W

P. Jacquet and W. Szpankowski, Precise Worst Case Minimax Redundancy for Markov Sources IEEE Trans, p.50, 2004.

C. Knessl and W. Szpankowski, Quicksort algorithm again revisited, Discrete Math, Theor. Comput. Sci, vol.3, pp.43-64, 1999.

C. Knessl and W. Szpankowski, Asymptotic Behavior of the Height in a Digital Search Tree and the Longest Phrase of the Lempel--Ziv Scheme, SIAM Journal on Computing, vol.30, issue.3, pp.923-964, 2000.
DOI : 10.1137/S0097539799356812

D. E. Knuth, The Art of Computer Programming, Fundamental Algorithms, vol.1, 1997.

D. E. Knuth, Linear Probing and Graphs, Algorithmica, pp.561-568, 1998.

D. E. Knuth, Selected Papers on the Analysis of Algorithms, 2000.

G. Louchard, Kac's formula, levy's local time and brownian excursion, Journal of Applied Probability, vol.1, issue.03, pp.479-499, 1984.
DOI : 10.1214/aop/1176993927

G. Louchard, The brownian excursion area: a numerical analysis, Computers & Mathematics with Applications, vol.10, issue.6, pp.413-417, 1984.
DOI : 10.1016/0898-1221(84)90071-3

M. Régnier, A limiting distribution for quicksort, Theoretical Informatics and Applications, pp.335-343, 1989.
DOI : 10.1051/ita/1989230303351

U. Rösler, A limit theorem for ???quicksort???, Theoretical Informatics and Applications, pp.85-100, 1991.
DOI : 10.1051/ita/1991250100851

G. Seroussi, On the Number of t-ary Trees with a Given Pathlength, 2006.

W. Szpankowski, Average Case Analysis of Algorithms on Sequences, 2001.
DOI : 10.1002/9781118032770

L. Takács, A bernoulli excursion and its various applications, Advances in Applied Probability, vol.19, issue.03, pp.557-585, 1991.
DOI : 10.2307/2322249

L. Takács, Conditional limit theorems for branching processes, Journal of Applied Mathematics and Stochastic Analysis, vol.4, issue.4, pp.263-292, 1991.
DOI : 10.1155/S1048953391000217

L. Takács, The Asymptotic Distribution of the Total Heights of Random Rooted Trees, Acta Sci. Math. (Szegad), vol.57, pp.613-625, 1993.